# SDR CA150320004

- Difficulty date: March 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,071 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Part time: 7,589 hours
- Component: Boost Pump
- Component part number: P94B12209
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE PILOT HAD THE FUEL INDICATION WARNING. ACFT IS EQUIPPED WITH TWO FUEL PUMPS AND THE PILOT FINISHED HIS FLIGHT IAW FLIGHT MANUAL.  ONCE ON THE GROUND THE MAINTENANCE DEPARTMENT HAS ABLE TO CONFIRM THE FUEL PUMP NR 2 WAS ENERGIZED BUT THAT THE FUEL WAS NOT MOVING.  FUEL PUMP WAS REPLACED.  AFTER INVESTIGATION, IT WAS FOUND THAT THE FUEL PUMP SHAFT HAS SHEARED.
